MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Catalog Number 03029590322
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lipc results for 2 patient samples on a cobas c 311 analyzer.Sample 1: the initial result was 734.0 u/l.The sample was tested at another laboratory, using a different platform (reflectance method) and the result was 2,000 u/l.On (b)(6) 2025 the sample was repeated on the cobas module and the results were 329 u/l with a data flag, 431.0 u/l, and 422 u/l.On (b)(6) 2025 the sample was repeated on the cobas module and the result was 469.7 u/l.Sample 2: on (b)(6) 2025 the initial result was 342 u/l with a data flag.The sample was repeated with a manual dilution of 1:50 and the result was 600 u/l.The sample was tested at another laboratory and the result was 2,226 u/l.On (b)(6) 2025 the sample was tested and the results were 477 u/l and 582 u/l (with a 1:20 dilution).The samples were repeated due to the results not matching the patients' clinical history.
 
Additional Manufacturer Narrative
The qc was within specification.Based on the data and information, a general reagent-specific issue is unlikely.The field service representative performed a correlation study of the results with a cobas c501 module and found the results were reproduced correctly.The investigation did not identify a product problem.

Brand Name
LIPC
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21344717
Report Number1823260-2025-00382
Device Sequence Number13012599
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number03029590322
Device Lot Number80650901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown